MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI AGBA PICC KIT: 2L 5.5 FR X 55 CM VPS; CATHETER, INTRAVASCULAR, THERA

ARROW INTERNATIONAL LLC ARROW PI AGBA PICC KIT: 2L 5.5 FR X 55 CM VPS; CATHETER, INTRAVASCULAR, THERA
Catalog Number ASK-45552-UOI1
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "we had a picc that cracked above the insertion site and they found a "lump" on the patient's skin while doing the dressing change.They were changing the dressing because it was profusely bleeding".Additional information received states the profuse bleeding did not originate from the crack in the catheter.However, a hematoma was present.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided one photo for analysis.The complaint of a picc with a hole was able to be confirmed by the photo.The catheter body appears to have a hole, from which blood leaked.Definite signs of use were observed.The appearance of the hole is consistent with a pressure-related rupture; however, a complete visual inspection to determine the cause of the damage could not be performed as no sample was returned for analysis.A device history record review was performed , and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "use only lumen (s) labeled "pressure injectable" for pressure injection to reduce risk of catheter failure and/or patient complications.Refer to the arrow pressure injection information label for pressure injection information." without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date , a follow-up report will be submitted with investigation results.

Brand Name
ARROW PI AGBA PICC KIT: 2L 5.5 FR X 55 CM VPS
Common Device Name
CATHETER, INTRAVASCULAR, THERA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24080037
Report Number9680794-2026-00074
Device Sequence Number5878984
Product Code LJS
UDI-Device Identifier10801902221671
UDI-Public(01)10801902221671(11)250212(17)260619(10)33F25A0082(21)
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K112896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/19/2026
Device Catalogue NumberASK-45552-UOI1
Device Lot Number33F25A0082
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown